How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Pauline Your Own Question
Pauline, Doctor (MD)
Category: Health
Satisfied Customers: 8631
Experience:  Medical Doctor & Registered Pharmacist. Worked as Community pharmacist for 17 years.
Type Your Health Question Here...
Pauline is online now
A new question is answered every 9 seconds

under Dr. care and am on six blood pressure meds

Customer Question

I have a high systolic blood pressure problem. I am under Dr. care and am on six blood pressure meds, however my problem persists. It makes me weak when the meds kick in and unable to perform regular activities. Should I seek an exert in blood diseases or just continue my current program?
Submitted: 5 years ago.
Category: Health
Expert:  Pauline replied 5 years ago.

Pauline :

Being on a combination of blood pressure medication can leave you feeling tired. You should see your usual doctor to discuss side effects. You need an ECG and a 24 hour BP monitor to give a all round picture. It may be that some medication could be taken at bedtime when feeling tired would not be a problem.

Pauline :

Do not stop anything until you see your doctor next.